Q. Why do I have acute pain in my whole body?

Answered by Dr. Anshul Varshney and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Increased Uric Acid or Nsaids? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am a 42 year old male. Two months back, one fine day, when I woke up I had acute pain in my whole body. I was unable to stand up, walk or pull anything. I had pain in and around the knees, elbow and wrist. I consulted a general physician and got uric acid test done. My uric acid was 8.3 mg/dL. My physician advised me to take certain medicine, but it did not give any relief even after 15 days and then physician advised me to consult an orthopedic doctor. Orthopedic doctor said me that the pain may be due to winter season and advised me to take certain medicine, but it did not give any relief even after 15 days. Then, I consulted a neurologist who advised me to take many tests (Hb, TC, DC, ESR, RA factor, platelet count, uric acid and LTF) and an MRI test (MRI of lumbosacral spine). In these tests everything was fine, except ESR, which was 70 mm in the first hour. Even my uric acid was under control. Again his medication did not give any result and my ankle started swelling. Then my neurologist suggested me to consult a rheumatologist. 12 days back, I consulted a rheumatologist who diagnosed my problem as acute polyarthritis and advised the following medicines. Injection Folitrax (once in a week), Zofer (one pill before injection), Folvite 5 mg (two tablets on weekends), Pantocid DSR (one pill daily) and Zycolchin (one pill daily). I also got the following tests done such as calcium, C-reactive protein, Anti-CCP, ANA, vitamin B12 and 25-hydroxyvitamin D. Everything was fine except C-reactive protein (3.6 mg/dL) and 25-hydroxyvitamin D (3.87 ng/mL). A week back, doctor further added these medicines. HCQS 200 (one pill daily), Arachitol injection 6 L (only once) and Uprise D3 (one pill once in a week) and told me to continue these medicines for two months. He said that this type of disease takes at least two months to cure. However, I had no relief. Only pain killer tablet gave me relief. Please advise me whether my present treatment is right or not. Thank you.


Related Questions:
Can Aleve and Goody's powder cause stomach upset?
My joint pain is affecting my academics. Please suggest a permanent cure.
Prevention of Joint Pain in Old Age
 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi.

Welcome to icliniq.com.

  • The medicines given to you by your doctor are disease-modifying antirheumatic drugs (DMARDs). They would offer you relief in long term.
  • You would need to either take nonsteroidal anti-inflammatory drugs (NSAID) like Etoricoxib for short duration or you may take a shot of injection Depo-Medrol (Methylprednisolone acetate) which would give you symptomatic relief.
  • I suppose you should see back your rheumatologist and share my opinion with him.

For further information consult a rheumatologist online --> https://www.icliniq.com/ask-a-doctor-online/rheumatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Nausea and stomach pain after taking Panadol.
Query: Hello doctor, I am a female, 27 years old, 50 kg, 162 cm. Just before sleeping at 11:30 AM, I took two Panadol advance pills and one Muscerol 3 pill altogether. I have not eaten for the last five hours earlier. Later that night, I woke up around 2 AM feeling nausea which lasted for a few minutes. S...  Read Full »
Dr. Zubin Dev Sharma
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The drugs that you mentioned all contain NSAIDs. These drugs are known to damage stomach mucosal lining and cause gastritis. I would suggest to minimise these drugs. You can use some over-the-counter antacids like Pantoprazole or Ranitidine available at stores along ...  Read Full »
 
I am having pain in spine, upper back and numbness in fingers. Kindly advice.
Query: Hello doctor, I am having pain in the spine and upper back, light knee pain and lot of numbness in fingers. I have arthritis condition for nearly two years. Had initial knee injury in ligaments through bed corner hit. Had once the high pain in the knee subsided thereafter. The condition is mainly b...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. The symptoms you have mentioned are that of neuropathy especially numbness and you also have a mechanical backache. If you can buy use following medicine, but with the consent of your specialist doctor: Tablet Etoshine MR (Etoricoxib)after lunch. Tablet Revlin M...  Read Full »
 
Whom should I consult for my neck pain?
Query: Hi doctor,I am a 45 year old diabetic woman. Since past two months, my right-hand thumb is paining. I am unable to hold or grip anything. From past one month, I am having pain in the neck and headache as well which is not going. Now since last week, the pain in my thumb spread to my pinky finger, ...  Read Full »
Dr. Abhinav Gupta
Diabetologist

Answer: Hi,Welcome to icliniq.com.For neck pain, maintain correct posture. Sit straight and do not use laptops and mobiles.Go for x-ray cervical spine, lateral and anteroposterior view.For thumb pain, I suggest Etoricoxib 90 mg. If the pain does not subside, then seek orthopedic consultation.Get your thyr...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »
 
 

Also Read Answers From